Hardy type inequalities on the sphere
作者: Xiaomei SunFan Pan
作者单位: 1College of Science, Huazhong Agricultural University
刊名: Journal of Inequalities and Applications, 2017, Vol.2017 (1), pp.1-8
来源数据库: Springer Nature Journal
DOI: 10.1186/s13660-017-1424-x
关键词: Hardy type inequalityspherebest constant
英文摘要: Abstract(#br)In this paper, we consider the L p $L^{p}$ -Hardy inequalities on the sphere. By the divergence theorem, we establish the L p $L^{p}$ -Hardy inequalities on the sphere. Furthermore, we also obtain their best constants. Our results can be regarded as the extension of Xiao’s (J. Math. Inequal. 10:793-805, 2016 ).
全文获取路径: Springer Nature  (合作)
影响因子:0.822 (2012)

  • sphere 
  • obtain 获得
  • divergence 分歧
  • consider 仔细考虑
  • constants 恒有种
  • inequality 不等式
  • theorem 定理
  • establish 建立
  • paper 
  • HTML 超文本置标语言